Revista Matemática Iberoamericana


Full-Text PDF (212 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 1, 2000, pp. 17–28
DOI: 10.4171/RMI/269

Published online: 2000-04-30

Superharmonicity of nonlinear ground states

Peter Lindqvist[1], Juan J. Manfredi[2] and Eero Saksmann[3]

(1) Norwegian University of Science and Technology, Trondheim, Norway
(2) University of Pittsburgh, United States
(3) University of Helsinki, Finland

No abstract available for this article.

No keywords available for this article.

Lindqvist Peter, Manfredi Juan, Saksmann Eero: Superharmonicity of nonlinear ground states. Rev. Mat. Iberoamericana 16 (2000), 17-28. doi: 10.4171/RMI/269